# SDR FDEA201102220680

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 83,054 hours, 34,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA0161
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS FOUND AT STA 1406  IN LT WHEEL WELL ON THE UNDERWING BARREL KEEL STRUCTURE.  REPAIRED WEB AT STA 1406 IN LT WHEEL WELL ON THE UNDERWING KEEL STRUCTURE IAW EA 8-5310-148486.
